Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. No professional addiction advisors are recognized by the owners, admins, or moderators, even if the member states such status. All content is copyrighted and protected by Aelius Group. DO NOT use any information that can identify you in these forums. If you do, a google search can link your addiction post to your name causing harm to your future activities including employment.
I once had to go to the ER from severe upper stomach pain. It was when I really started to get addicted to norco and I took like 12 pills in one day. I guess some people take more and if it were not for my weak tummy, Im sure I would have taken more.
I threw up violently and it was the wose pain ever and my fever was very high. The doctor gave me something to calm my stomach and of course did not know what was wrong. I was affraid if I told him he would call a policeman to come get me. I did mention I tooknorco 10/325s sometimes for my pain I had after surgery.
I never told I took so many that this is why Im feeling like I may die.
I never wanted to see another norco pill.
Two days later I started up again with my norco pills. Not even going to the ER with horrible stomach pain, could stop me.
Im curently taking subutex, since Nov 2005. Im going to taper soon with tramadol. Well Im doing that now. The tram helps and is easier on my stomach than davron would have ben to taper off subutex with
Anyone else ever have this bad stomach pain with hydro?
Yup, I have. It comes from taking too many in one day, right on top of each other. To me, it feels like BAD BAD gas pains, but they never move. It just cinches up my stomach and lower abdomen to the point where the only thing that relieves it is getting down on all fours and letting the pressure off my tummy. I also would find a bit of relief if I took some phazyme with it. But that's not instant relief from that pain and it also might make you have bathroom issues.
It sucks. But there's a cure for it, its called getting off our DOC and being totally abstinent from all opiates!!
Yeah, isn't it funny (not funny "ha ha", but funny peculiar) what we do to ourselves when we're in "love". Really, I'm not trying to be funny (the "ha ha" kind), I'm just stating a terrible truth, which I learned 20-years ago--and you're learning now. You see, Rainbows, as drug addicts, we are genuinely, if psychotically, in love with dope. Refer back to LOTS of previous posts here and you'll see that most (if not all) of us agree that our dope provides us, in the beginning!, with many of those same kinds of warm 'n fuzzy feelings that actual human love does. It makes us happy. It takes away our pain. It comforts us. In the face of our enemies, it always takes our side. Gosh, who could ask for a better friend? Or a better lover? We've discussed this subject here many times.
Ain't love grand?
Yep, until he/she (it!) betrays us! And it always does. Always. Its sweetness inevitably turns poisonous. Its hunger for us, which, in the beginning, we saw as passion, turns into a hunger for our souls, a ravenous appetite to literally consume us...to, like the monster it is, eat us alive. The metaphors are endless; and they're all true.
I've eaten 50-60 10 mg Lorcet a day, 12 in a single gulp...chased, sometimes, by 3 ounces of Hycodan...followed, maybe an hour later, by 15 percodan. One would imagine I couldn't possibly feel any pain after such a sick dose. Truth is, aside from a Hycodan headache, I didn't feel much pain...but, man, I did feel really, really sick. I was sick. But, next day, after (funny "ha ha") deciding to quit c/t (cold turkey), the minute I started getting dope-sick, I used again.
And, R, there're plenty of folks here who've done more, done "worse?" than I. Point-of-reference: I'd built up one heck of a tolerance... so, kids...don't do this...etc, etc...
My real point is that I (we) understand exactly what you've gone through, what you're going through and how messed up it is. But it is what it is. We will always, no matter what the dope does to us (unless, sorry, it kills us), we will always go back to the dope. Always...Until, that is, we finally recognize it as the monster it is. We will never quit the dope until, well--we quit the dope. So, Rainbows, it's time for you to quit the dope. That's what we're all doing--and/or trying to do. That's what I'm trying to do. It's the most difficult thing I've ever done/tried to do. But it is doable. Go to a meeting and take a gander at some person with 5, 10, 20 years clean--and know that, God willing, this person will, one day, be you!
yes i have had various types of stomach pain due to hydro usage. by far the worst was when i was i had quit and hadn't had any for 2 months. i made a bad choice and fooled myself in to thinking i could just have a couple. yeah right! within 3 days my tolerance was back to the ridiculous level it was before. however my digestive system did not have time to catch up so i became so constipated that i could not even get ANY gas passed. we ate dinner (not knowing this was the case, just feeling my normal hydro bloated constipated feeling) and i had brussel sprouts with it. in a matter of 2 hours my abdomin blew up like a ballon and i felt like i was going to die! i had my husband hurry to the pharmacy and buy me the normal stuff i would use to get things moving again but on a hunch had him get me gas-x. took it first and it worked within minutes. THANK GOD!! the incident and rapid decline i had scared the heck out of me and i was back on the wagon immediately after that!
Hey Rainbows - although I have never taken such high doses, ever, I am sure you will become sicker. I was on hydro for about 5 years , give or take, anywhere between 60-100mgs - I was always hungry, all the time, maybe that is why I had no belly ache. One day, 33 days ago to be exact, I not only ran out of pills, but I had such sever pharm hangovers and felt like crap. First thing I did was c/t'd it for 3 days, then went to a detox to over the last hump. Then the next order of the day, was sending my doc a fax begging him to superglue this to my chart, whatever happens, painful injuries, procedures whatever, to respectfully never give me any narcs of anykind. This did one of two things, it took pressure off him, his license could be jeopardized, and took pressure of myslef, since I have never met a drug dealer, dont even know what they look like or where they are. Ironically, I thought it was retarded to pay like $80 bucks a pill, I just went to my doc and got countless refills, only $5 a bottle. To the point, sorry to threadjack, but probably the amount you were taking was too much for your tummy. Just try the plan you are on. I hope it works for you, as I could never taper. Good luck and I hope you start feeling better soon.
Synptoms of acute liver failure include GI problems. It can be caused by too much APAP, and may warrant an immediate ER visit. They can reverse the effects if treated quickly; failure to treat may result in coma and death.
Acute liver failure is a rare condition. Acute liver failure occurs rapidly (in as little as 48 hours) and can be difficult to detect initially.
What Causes Liver Failure?
There are several causes of liver failure. The most common causes of liver failure are:
* Hepatitis B
* Hepatitis C
* Long term, excessive alcohol consumption
>>>>* Acetaminophen (Tylenol) overdose <<<<<<<<
* Reaction to a prescribed medication
* Ingestion of poisonous wild mushrooms
Symptoms of Liver Failure?
The early symptoms of liver failure are similar to symptoms of many other conditions. Because of this, liver failure may initially difficult to diagnose. Some of the most common initial symptoms of liver failure are:
* Loss of appetite
As liver failure progresses, the symptoms become more serious. The most common symptoms of advanced liver failure include:
* Bleeding easily
* Swollen abdomen
* Mental disorientation or confusion
Hey Casey - how are you doing ? thanks for mentioning the liver issue in regards to too much apap and of course other underlying conditions. Do you happen to know if any liver probs can be detected by way of CBC test?
I had a CBC done about 2 months ago and all seemed ok, does that necessarily there is no problem, because I have alot of these symptoms and dont know if these are still post withdrawal symtoms - going to the doc in a few hours - is there something I can ask?
Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. All content is copyrighted and protected by Aelius Group.